# SDR SWAA2022031002649

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 147A250113
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR TRACK STA 927+15 LBL3 HAS CORROSION ON UPPER SURFACE AROUND TIE DOWN / REMOVED & REPLACED AFT CARGO PIT FLOOR TIE DOWN TRACK SUPPORT BLENDED CORROSION FOUND TO BE OUT OF LIMITS ORIGINAL THICKNESS .070' REMAINING .058 LOSS OF .012 IAW B737 SRM 51-40-02-0G-0 ATAG# GE1551 P/N 1470A2501-13
